Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had periods. Having irregular spotting, bleeding after masturbation. Normal?

I ended my cycle on 01/19 and it was a normal period. On 01/25, 6 days after my period ended I noticed some spotting along with discharge which I had gone to my doctor prior and she informed me that it was normal to spot while ovulating. But yesterday 01/27, I masturbated in the morning and the spotting was the same but in the evening as I stood up a gush of blood came out as if I were on my period. I put a pad on and so far today it has back to spotting. Is this normal or us this something I should go see my doctor?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Sometimes the periods do get preponed because of alteration in hormonal status.if the bleeding is like the menstrual bleeding then there seems to be no cause of concern.

Take care
Dr T Shobha
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor